Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
olha

girls, has anyone else experianced this

Recommended Posts

so i was on diane 35 for about 3 years which cleared my skin up alot but then i went off it atleast 6 months ago and everything was fine, skin stayed the same but now its starting to get worse, like my pink marks are worse and theres more and my pores are clogging up alot and im getting pimples again.

so is it possible that after u go off it it takes a while for ur hormones or whaterver to kick in again and start breaking out again or does it pretty much happen alot sooner?

i mean i dont know what else it could be.

have any of u girls have had this happen and gone back on it and it cleared again?

im freaking out now, ive just ordered the pill again today but i really dont want to have to go back on it again but i will if it will clear my skin again.

Link to post
Share on other sites

Yes, after you've been on it for a significant time, it takes your body a while to start making hormones normally again. It will probably clear you again (after an initial breakout), but you should consider a different brand - Diane35 carries a much higher risk of blood clots (4 times higher if i recall correctly) than other brands of BC.

Link to post
Share on other sites

I was on orhtotriclclen lo. My face was clear. I went off of it in May and for the last 2 weeks my skin is breaking out left and right!

I never thought it could be from the pill.

Thanks for posting this. I think I just figured out my problem!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×